On a two-dimensional risk model with time-dependent claim sizes and risky investments

Ke Ang Fu, Chenglong Yu

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Consider a two-dimensional risk model, in which two insurance companies divide between them the claims in some specified proportions. Suppose that the claim sizes and inter-arrival times form a sequence of independent and identically distributed random pairs, with each pair obeying a dependence structure, and the surpluses of the two companies are invested into portfolios whose returns follow two different geometric Lévy processes. When the claim-size distribution is extended-regularly-varying tailed, asymptotic expressions for the ruin probability of this two-dimensional risk model are exhibited. Some numerical results are also presented to illustrate the accuracy of our asymptotic formulae.

Original languageEnglish
Pages (from-to)367-380
Number of pages14
JournalJournal of Computational and Applied Mathematics
Publication statusPublished or Issued - 15 Dec 2018
Externally publishedYes


  • Extended regular variation
  • Lévy process
  • Ruin probability
  • Time-dependent risk model

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this